# SDR CALA2024112001210

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 63,753 hours, 23,570 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Switch
- Part number: 21SN4152
- Part serial: G027128A
- Condition: Faulted
- Location: Anti-Ice
- Part time: 30,667 hours, 12,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 COWL ANTI ICE LIGHT ON THRUST LEVER AT IDLE LIGHT REMAINED ON DURING CLIMB OUT AT 12000 MASTER CAUTION LIGHT DISPLAYED AND COWL ANTIICE LIGHT DISPLAYED. RETARDING THE ENG TO IDLE DID NOT DISTINGUISH LIGHT. POSSIBLE VALVE STICKING - 1 IN STOCK REMOVED AND REPLACED #1 ENGINE TAI VALVE ASSY. REF. AMM TASK 30-21-11-000-801 REMOVAL AND TASK 30-21-11-400-801.   PERFORMED ENGINE IDLE #1 TAI VALVE OPS CHECK. COWL ANTI ICE VALVE LIGHT REMAINS ON OPS CHECK FAIL. COWL VALVE OPEN LIGHT OPERATES NORMAL, SUSPECT VALVE OK. NEED TO TROUBLE SHOOT PER FIM 30-21 TASK 801. AFTER REPAIR NEED TO PERFORM VALVE INSTALLATION TEST REF. TASK 30-21-11-400-801 STEP 3. I. REF SSM 30-21-11, WHEN E1 ENG ANTI-ICE OVERPRESSURE SWITCH S806 IS DISCONNECTED THEN LIGHT EXTINGUISED. WITH DP1302 CONNECTOR OFF, JUMP PIN 1 AND 2. LIGHT CAME ON. WIRE AND CIRCUIT IS O.K. PRESSURE SWITCH S806 APPEARS TO REMAIN IN CLOSED POSITION , SENDING GROUND THRU PIN 2 AND KEEPING THE LIGHT ON. SUSPECT DEFECTIVE PRESSURE SWITCH. REMOVED AND REPLACED ANTI-ICE PRESSURE SENSOR SWITCH REF 30-21-21-400-801 OPS CHECK GOOD.
